# SDR DALA2022100606495

- Difficulty date: October 5, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 110,365 hours, 16,235 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 191 ELECTRICAL SMELL ON FIRST OFFICER SIDE OF COCKPIT CONCENTRATED SEAT PAN LEVEL. CORRECTIVE ACTION: ACCOMPLISHED GVI INSPECTION/ SMELL BEHIND PANELS P61 AND ACCESS P-6 NO EVIDENCE OF ELECTRICAL SMELL, ALSO INSPECTED E/E AND FWD ACCESSORY NO SIGNS OF ANY SMELL. CHECKED115 VAC ON RT EFB OUTLET , OPEN ACCESS PANEL REMOVED NO EVIDENCE FROM ARCING , BURNS , AND WIRING INSULATION IAW AMM 20-60 NO DAMAGE FOUND. IT WAS DRAINED 1 USQ OIL FROM EACH ENGINE REMAINED WITH 23 QTS OIL INDICATION, ALSO CHECKED IDG OIL LEVEL OK IAW B767-300 AMM 12-13. RAN BOTH ENGINES TWICE FOR A PERIOD MORE THAN 15 MIN, AND CYCLED ENGINE BLEEDS AND RECIRCULATION FANS DESCRIBED ON AMM21- 00-21 , TESTED WINDOWS/PITOTS/FOOT HEATERS DURING ALL RAN TIME, NO SOURCE FROM ELECTRICAL SMELL . ALSO LET ALL GALLEYS FWD/AFT OVENS AND CHILLERS ON , NO EVIDENCE FROM SMOKE / FUMES OR ELECTRICAL SMELL. MCC AWARE FROM ALL THESE STEPS. (9551470)
